MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the bpw looked like a severe kink and was consistently below the baseline.There were no alarms.The ap waveform did not show any aug, only a "normal" ap waveform.Also noted when the iab was on standby, the baseline of the bpw did not go to the home position and was "wavy".We initially decreased the iab volume to 28cc without much change in the waveform.I also had her reposition the patient to hyper-extend the hip without resolution.I asked the nurse to get a second pump console and connect to see if the same waveforms were present.They were.The patient's pressures were very low, and he was on [levophed] and [epinephrin].I suggested she get a stat cxr and call the provider.I gave her my direct number to follow-up.The surgeon came in and suspected an aortic dissection and took the patient to the or for removal of the iab and repair of the aorta.Pt had dissection from the aortic root to beyond the renal arteries as well as a "blown" av.They also performed an exploratory lap on him and removed his gallbladder.The plan is to go on crrt post op.No additional information was able to be obtained".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as complainant did not report a lot number.The reported complaint of ap/bpw waveform abnormal is confirmed based on photos provided by the customer.No part was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to ap/bpw waveforms abnormality.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19374802
Report Number3010532612-2024-00385
Device Sequence Number18024566
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown